# SDR SWIA2020010947559

- Difficulty date: December 5, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 39,318 hours, 35,194 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7075T6511250
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R/H SEAT RAIL SECTION FROM FS 409.00+128 TO FS 559.00 HAS WIDESPREAD EXFOLIATION. (C-CHECK) RO 01/06/2020  REMOVED R/H SEAT RAIL SECTION FROM RBL F.S. 409 + 128 TO F.S 559. LOCATED, DRILLED, AND INSTALLED  NEW SEAT TRACK RAIL I.A.W CRJ200 SRM. ALSO CRJ200 AMM.
